# SDR IPXA2018041828709

- Difficulty date: April 13, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 24,269 hours, 16,184 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBOARD PYLON MISSING PANEL 443HL.  INSTALLED A NEW PANEL IAW MM 54-53-01.  OK FOR SERVICE.
